# SDR FXGA201409241439

- Difficulty date: September 24, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Engine: Pwa JT8D9A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD LT SEAT TRACK IN FLIGHT DECK.  AFTER CORROSION REMOVAL, FOUND SEAT TRACK TO BE OUT OF LIMITS.  REMOVED & FABRICATED NEW SECTION OF TRACK & INSTALLED IAW DC9-SRM 51-40-4, 51-30-2 & 53-05 FIG 92.
